Panadol Cough & Cold caplet is a non-drowsy,
multi-ingredient formula that relieves symptoms of cold and flu. It contains
Paracetamol which provides pain-relieving and fever-reducing actions,
Phenylephrine Hydrochloride which is a decongestant to relieve nasal
congestion, and Guaiphenesin which is an expectorant for chesty cough.
What does it relieve?
chills and flu
Caplets are oval shaped, as well as film-coated, making them
easier to swallow and leaving no bitter aftertaste.
Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI,
Our refund and returns policy lasts 7 days. If 7 days have passed since your purchase, we can’t offer you a full refund or exchange. All refund and returns are strictly for quality issues only.
Delivery will be made within 7 days upon order confirmation.